# SDR UPS00831279

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576989117
- Condition: Cracked
- Location: Ws 429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E LWR SKIN, INTERNAL DOUBLER AT XS 429 IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE INTERNAL DOUBLER IAW DWG 5769891 AND SRM 51-1-20D.
